# SDR SWAA2025111123536

- Difficulty date: October 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL BTW BS 727A - 727B,  LBL 24.   REPLACED WEB - INTERCOSTAL AND FASTENERS IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, PARAGRAPH 9,  DRAWING 146A7502, SHEET 27, REV -, AND DRAWING 146A7500, SHEET 116, REV -.
